# SDR AT9900867

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOOR PANEL CRACKED AND CORRODED AT BS 160-200.  FABRICATED AND INSTALLED FLOOR PANEL AND HAT CHANNELS IAW DC9 SRM 53-21 FIG 20, 51-10-02, 51-10-04, 51-10-03, AND 51-30-03.
